Malaysia's #1
Health Forum

Puffy eyes after taking medication

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: October 1, 2021 9:39 AM

Anonymous 2 months

Im taking ibuprofen to reduce my fever symptom. After about 30 minutes, my eyelids become puffy. Is this the sign for me to stop taking ibuprofen or anything related to nsaid?

Dr Nur Syuhada binti Zulkifli 2 months
General Practitioner

Hello and good morning.
Thank you for your question

Based on your question, I understand that you are worry about your problem. I will try to help you.

For your information, based on the symptoms that you had mentioned above, you may be have an allergy to the ibuprofen. Every medication that was prescribe by the doctors are based on particular indication. The doctor need to know more about your medical history and do a thorough physical examination before making a conclusion about your problem. It is because every medication has their own side effect.

So, before taking any medication, I advice you to refer to a doctor to get a proper treatment. You can also have an online consultation with our doctors for more information and further treatments.

I hope this answer will help you. Thank you.

Click here to speak to a doctor

Last Updated: Fri Oct 01 2021 09:39:58 GMT+0800 (Malaysia Time)
4.89
Online Consultation
Talk to a doctor or specialist online about medication from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test And Vaccine
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
COVID-19 Test COVID-19 Vaccine